# SDR VNAA202504170081

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cradle
- Part number: CC670143019
- Condition: Corroded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"R/H INBD FLAP W.S. 65.5 CRADLE ASSY HAS CORROSION REQUIRES REPAIR.  CORRECTIVE ACTION:  RECEIVED SERVICEABLE RH WS 65.5 CRADLE ASSEMBLY PN CC670-14301-9. REFERENCE BARCODE HR483812 FOR INSTALL.     CC670-14301-9"
